# SDR V0XD20220609001

- Difficulty date: June 9, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N579NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15382
- Aircraft time: 14,817 hours, 13,316 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: MM69035146013
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LH FUSELAGE SKIN BETWEEN FS10015.00- FS1031.00 AND BETWEEN STGR26L- STGR25L.  CORRECTIVE ACTION: COLD WORKED/HAND DRESSED OUT DENT TO ORIGINAL CONTOUR IAW OLIVER WYMAN CAVOK EA 22-C9-53-0535 REV. A DATED 6/08/2022. DTE TO BE ACCOMPLISHED WITHIN 12 MONTHS OF THE RETURN TO SERVICE DATE FOR THE SECTION III REPAIR IN ACCORDANCE WITH AC 120-93 APPENDIX 5.
